# SDR WRLA20091105303

- Difficulty date: November 5, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - BEADED DOUBLER FIXED L/E UPPER STRUCTURE RIGHT WING STA XORS 540 LENGTH THE FRONT SPAR 9 INCHES.  REPAIR BEADED DOUBLE IAW MD-11 SRM 57-40-02 REV 41.  COND CHECK NORMAL AND JOB COMPLETED.
